RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Adv. Math., 2019, том 351, страницы 897–946 (Mi admat19)  

Extended affine Weyl groups of BCD-type: Their Frobenius manifolds and Landau–Ginzburg superpotentials

Boris Dubrovinab, Ian A. B. Strachanc, Youjin Zhangd, Dafeng Zuoe

a SISSA, Via Bonomea, 265, I-34136 Trieste, Italy
b Steklov Math. Institute, Moscow, Russia
c School of Mathematics and Statistics, University of Glasgow, UK
d Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China
e School of Mathematical Science, University of Science and Technology of China, Hefei 230026, PR China

Финансовая поддержка Номер гранта
National Natural Science Foundation of China 11171176
11371214
11471182
11671371
11871446
The authors are grateful to the referee for very careful reading of the manuscript and many valuable suggestions. They thank Si-Qi Liu for his help on the proof of the Lemma 3.8. The research of Y.Z. is partially supported by NSFC (No. 11171176, No. 11371214, No. 11471182). The research of D.Z. is partially supported by NSFC (No. 11671371, No. 11871446) and Wu Wen-Tsun Key Laboratory of Mathematics, USTC, CAS.


DOI: https://doi.org/10.1016/j.aim.2019.05.030


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 07.03.2017
Исправленный вариант: 01.03.2019
Принята в печать:20.05.2019
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/admat19

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019